Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from jaundice and typhoid. Got report of bilirubin level. What should be done?

hi.. dr.samuel i am from india. i am suffering from jaundice and typoid from the last 10 days.and my serum bilirubin levels are total-1.8 on december 01 and 1.1 now(total) and my typoid fever levels are o-1/80 and h-1/40 i think i recovered.. but i am very much scared about what could be the reason for my sickness.. please him me. thankyou
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Typhoid fever is due to salmonella infection and gall bladder is the site of continuous source of infection in chronic carriers.
Slight derangements in liver function test may occur in typhoid fever.
Treatment of typhoid fever also cures abnormality in liver function test.
Now your LFT is also normal and you don't need to scared.
You should again go for LFT and widal est after 2 weeks for detection of status.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor